MAUDE Adverse Event Report: BIODERM, INC. MEN'S LIBERTY; EXTERNAL CATHETER

BIODERM, INC. MEN'S LIBERTY; EXTERNAL CATHETER
Model Number 23046
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was contacted on (b)(6) 2022 for follow-up to first-time product use.Patient's wife stated that the patient was hospitalized due to uti after starting use of men's liberty.Patient's wife stated that he wore one ml for 3 days, developed an infection, was in the hospital, and to call her back later.Product specialist called back.Patient's wife stated he would start using ml again now that he is cleared of infection.Product specialist gave her suggestion for recommended wear time (24 hours), proper positioning to help prevent backflow, and what to watch for.Patient's wife was unable to provide the men's liberty lot number.
 
Additional Manufacturer Narrative
Hospital or doctor's notes confirming the reported infection were not received.Patient's wife wouldn't report where he was seen or treated.There are no notes on patient medical history to review.Patient's wife was also unable to provide a lot number, so manufacturing records could not be reviewed.Report will be updated if further information or notes on patient medical history are received.There is no confirmed history of infection related to our product.There is no indication that the device failed to meet specifications or malfunctioned, and the cause is not established.

Brand Name
MEN'S LIBERTY
Common Device Name
EXTERNAL CATHETER
Manufacturer (Section D)
BIODERM, INC.
12320 73rd court n.
largo FL 33773
Manufacturer Contact
12320 73rd court n
largo, FL 33773
MDR Report Key15564321
Report Number3001949129-2022-00008
Device Sequence Number5593745
Product Code NOA
UDI-Device Identifier00653599000847
UDI-Public00653599000847
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number23046
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2022
Initial Report FDA Received Date10/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexMale